Solutions of the word problem for a class of groups by Dehn's algorithm and of the conjugacy
Doklady Akademii Nauk, Tome 154 (1964) no. 3, pp. 507-509
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_3_a4,
author = {M. Grindlinger},
title = {Solutions of the word problem for a class of groups by {Dehn's} algorithm and of the conjugacy},
journal = {Doklady Akademii Nauk},
pages = {507--509},
year = {1964},
volume = {154},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_3_a4/}
}
M. Grindlinger. Solutions of the word problem for a class of groups by Dehn's algorithm and of the conjugacy. Doklady Akademii Nauk, Tome 154 (1964) no. 3, pp. 507-509. http://geodesic.mathdoc.fr/item/DAN_1964_154_3_a4/